Skip to main content
padlock icon - secure page this page is secure

Dynamical Systems: An International Journal was previously published as Dynamics and Stability of Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 21, Number 4, December 2006

Topology of attractors from two-piece expanding maps
pp. 385-398(14)
Author: Choi, Youngna

Favourites:
ADD

Dynamics of a one-parameter family of Hénon maps
pp. 399-407(9)
Authors: Hayes, Sandra; Wolf, Christian

Favourites:
ADD

A nonholonomic approach to isoparallel problems and some applications
pp. 409-437(29)
Authors: Cendra, HernáN; Ferraro, SebastiáN J.

Favourites:
ADD

Secondary bifurcations in systems with all-to-all coupling. Part II.
pp. 439-463(25)
Authors: Dias, Ana Paula S.; Rodrigues, Ana

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more